# SDR FDEA202104170945

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43633
- Aircraft time: 4,685 hours, 2,148 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 10021022090
- Part serial: CJ001716
- Condition: Faulted
- Part time: 857 hours, 368 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, CAPTAIN`S FLIGHT AND NAV  DISPLAY WENT BLANK FOR 5 SECONDS AFTER APP TILE  SELECTED.  DISPLAY RETURNED TO NORMAL.  UPON  SHUTDOWN, STBY INVERTER ON STATUS PAGE.  R & R STATIC INVERTER IAW AMM 24-33-03-4. OPS CHECK GOOD.
